# SDR FDEA201007292726

- Difficulty date: July 29, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N545111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR STRUCTURE WEBS (2EA) BS 1500-1520 BL0-RBL 5.5 LOWER SECTION HAS  CORROSION.  REMOVED CORROSION FROM WEB STA 1500-1520 BL0 TO RBL 5.5 IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG 101 DETAIL V. ORIGINAL MATERIAL .032 AFTER REWORK .024 L=3.5 W=1.0. R & R WEB IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
